# SDR UIEA2019101195685

- Difficulty date: October 8, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 87,079 hours, 18,745 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Crgo Fire Detect
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"MN CARGO LP 2" STATUS MSG. ( PERFORMED ENG/APU/CARGO OVERHEAT TEST. ALL MSG'S CLEARED. NO FAULTS FOUND AT THIS TIME IAW B767 AMM 26-14-04.  )
